MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG+ EXTRA; NOT APPLICABLE

CONVATEC LTD AQUACEL AG+ EXTRA; NOT APPLICABLE
Model Number 413569
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: dressing, wound, drug.Initial reporter complainant street address: (b)(6).Affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that the package was damaged with open seal.The product was not used on patient.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.A batch record review was completed, and no discrepancies were found.Aquacel ag+ extra 20x30cm(1x5pk)ster eur was manufactured under system application product (sap) code 1708335 and manufacturing lot number 2b00919 on 10 february 2022.Lot 2b00919 was sterilised under 2163-2354a and released on review of results of sterilisation provided by sterilisation company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 2b00919.This is one of two complaints within database against this lot, with the other complaint indicating a short count in shipper.One photograph was received for this issue and have been evaluated in accordance with work instructions (wis).The photograph confirms the expected product and the complaint issue where the open seal and dressing in seal is evident.The photograph does not confirm the affected lot number.A nonconformance was opened for this complaint issue.No investigation was necessary as it was identified from the batch manufacture date that this dressing was manufactured on prior to open seal improvements made to the line.Ngnc/pause tooling function has been validated on relevant lines at the deeside site to identify misaligned dressings on the line which may be crimped with the dressing in the incorrect place.The ngnc/pause tooling function was not validated on this line at the time of manufacture and was instead validated on the line on 30th march 2022.Improvements have already been added to this manufacturing line as part of corrective and preventive actions (capa).This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG+ EXTRA
Common Device Name
NOT APPLICABLE
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15604766
Report Number1000317571-2022-00330
Device Sequence Number13987402
Product Code FRO
UDI-Device Identifier00768455132041
UDI-Public00768455132041
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2024
Device Model Number413569
Device Catalogue Number413569
Device Lot Number2B00919
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown